# SDR DL72S951310

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, BOLT SHEARED AND UPPER      SKIN WEDGE CRACKD 1 INCH NR 6 SLAT I/B GUIDE HOOK.  REPAIRED PER SRM 57-50-3 FIG 10.
